# SDR AALA202410288686

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 26,767 hours, 11,390 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Unknown
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER TANK WILL NOT BURN DOWN. LOW FUEL PRESSURE LIGHTS CAME ON. CENTER TANKS STILL SHOWING 500 LBS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
